Exponential decay for barrier potentials

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 546
  • Download : 4
Publisher
ACADEMIC PRESS INC
Issue Date
1998-05
Language
ENG
Article Type
Article
Keywords

RESONANCES

Citation

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.221, no.1, pp.238 - 261

ISSN
0022-247X
DOI
10.1006/jmaa.1997.5887
URI
http://hdl.handle.net/10203/4247
Appears in Collection
KGSF-Journal Papers(저널논문)
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0